Some exact solutions to the equations of nonlinear thermoelasticity

Journal Article (Academic Article)

Two independent exact solutions to the coupled, nonlinear equations of general thermoelasticity are presented in the context of definite body shapes. The stress and temperature fields throughout the bodies are exhibited in terms of the material response functions which characterize individual conductors

Duke Authors

Cited Authors

  • Petroski, HJ; Carlson, DE

Published Date

  • 1970

Published In

  • Trans. ASME, E, J. Appl. Mech. (USA)

Volume / Issue

  • 37 / 4

Start / End Page

  • 1151 - 1154